MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. ALTRX +4 10D 36IDX66OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS, INC. ALTRX +4 10D 36IDX66OD; HIP ACETABULAR INSERT/LINER
Catalog Number 122136166
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon did the first left hip revision removing a howmedica pca stem and cup on (b)(6) 2017.Due to the bone loss and poor quality she decided to utilize the lps proximal femur and 66mm multihole pinnacle cup.The patient did well until recently, today he had a second dislocation which could not be reduced in the er.When the surgeon entered the joint she found a large piece of scar tissue in the acetabulum.Surgeon removed it as well as other tissue that could impinge.The 36mm head and liner were removed and a 40mm head and liner were used to increase stability.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ALTRX +4 10D 36IDX66OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6675029
Report Number1818910-2017-20291
Device Sequence Number46057
Product Code LPH
UDI-Device Identifier10603295016472
UDI-Public10603295016472
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122136166
Device Lot Number574526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight113